Differential and Integral Equations

Linearized oscillations in nonautonomous delay differential equations

V. Lj. Kocić, G. Ladas, and C. Qian

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 671-683.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378437

Mathematical Reviews number (MathSciNet)
MR1202565

Zentralblatt MATH identifier
0779.34057

Subjects
Primary: 34K15

Citation

Kocić, V. Lj.; Ladas, G.; Qian, C. Linearized oscillations in nonautonomous delay differential equations. Differential Integral Equations 6 (1993), no. 3, 671--683. https://projecteuclid.org/euclid.die/1370378437


Export citation